Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the topology of cyclic products of spheres


Author: S. D. Liao
Journal: Trans. Amer. Math. Soc. 77 (1954), 520-551
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0065924-2
MathSciNet review: 0065924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 720-726. MR 0050278 (14:306e)
  • [2] S. Eilenberg and S. MacLane, Cohomology theory of abelian groups and homotopy theory II, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 657-663. MR 0039252 (12:520a)
  • [3] S. D. Liao, A theorem on periodic transformations of homology sphere, Ann. of Math. vol. 56 (1952) pp. 68-83. MR 0048814 (14:73e)
  • [4] W. S. Massey and G. W. Whitehead, The $ (n + 3)$-dimensional homotopy group of the $ n$-sphere, Bull. Amer. Math. Soc. vol. 57 (1951) pp. 491-492.
  • [5] J. Moore, Applications of homology theory to homotopy problems, to appear in Ann. of Math. For abstracts, see Bull. Amer. Math. Soc. Abstracts 58-4-393-396; 58-6-721, 722. MR 0059549 (15:549a)
  • [6] J. P. Serre, Homologie singliere des espaces fibrés, Applications, Ann. of Math. vol. 54 (1951) pp. 452-505. MR 0045386 (13:574g)
  • [7] P. A. Smith, Periodic and nearly periodic transformations, Lectures on Topology, University of Michigan Press, 1941, pp. 159-190. MR 0005302 (3:133c)
  • [8] -, Fixed points of periodic transformations, Appendix B in S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942.
  • [9] N. E. Steenrod, Homology groups of symmetric groups and reduced power operations, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 213-217; Cyclic reduced powers of cohomology classes, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 217-223. MR 0054964 (14:1005d)
  • [10] -, Products of cocycles and extensions of mappings, Ann. of Math. vol. 48 (1947) pp. 290-320. MR 0022071 (9:154a)
  • [11] N. E. Steenrod and J. H. C. Whitehead, Vector fields on the $ n$-sphere, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 58-63. MR 0041436 (12:847c)
  • [12] M. R. Thom, Une théorie intrinseque des puissances de Steenrod, Colloque de Topologie de Strasbourg, 1951 (mimeographed). MR 0051509 (14:491a)
  • [13] -. Variétés plongées et $ i$-carrés, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 508-511.
  • [14] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)
  • [15] -, A certain exact sequence, Ann. of Math. vol. 52 (1950) pp. 51-110. MR 0035997 (12:43c)
  • [16] -, On the theory of obstructions, Ann. of Math. vol. 54 (1951) pp. 68-84. MR 0042702 (13:150g)
  • [17] Wu Wen-Tsün, Sur les puissances de Steenrod, Colloques de Topologie de Strasbourg, 1951 (mimeographed).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0065924-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society